# SDR AALA202506247421

- Difficulty date: June 17, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON OUTBOARD FORWARD ATTACHMENT FITTING FOR THE THRUST REVERSER, BEARING WORN AT PYLON RIB 1. REPLACED FITTING PER AMM 54-57-17.
